Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 150, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 1:27 AM EDT for Forsyth County, Gwinnett County, Hall County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2022, 1:27 AM EDT (05:27 UTC)
- Expired
- Jun 17, 2022, 2:15 AM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forsyth County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 121 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
692
WUUS52 KFFC 170527
SVRFFC
GAC117-135-139-170615-
/O.NEW.KFFC.SV.W.0150.220617T0527Z-220617T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
127 AM EDT Fri Jun 17 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Forsyth County in north central Georgia...
Northeastern Gwinnett County in north central Georgia...
Hall County in north central Georgia...
* Until 215 AM EDT.
* At 126 AM EDT, a severe thunderstorm was located over Rest Haven,
or 10 miles east of Cumming, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Sugar Hill, Buford, Braselton, Flowery Branch,
Oakwood, Rest Haven, Candler, Buford Dam-Lake Lanier Parks,
Aqualand Park, Chestatee, Chestnut Mountain, Oscarville, Road
Atlanta-Lanier Speedway, Lake Lanier Islands and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3439 8375 3425 8367 3404 8393 3416 8410
3434 8398 3433 8396 3435 8397 3442 8392
TIME...MOT...LOC 0526Z 218DEG 10KT 3417 8397
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
020
WWUS52 KFFC 170601
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
201 AM EDT Fri Jun 17 2022
GAC135-170610-
/O.CAN.KFFC.SV.W.0150.000000T0000Z-220617T0615Z/
Gwinnett GA-
201 AM EDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GWINNETT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3427 8371 3410 8387 3417 8407 3434 8398
3433 8396 3435 8397
TIME...MOT...LOC 0600Z 218DEG 10KT 3425 8390
$$
GAC117-139-170615-
/O.CON.KFFC.SV.W.0150.000000T0000Z-220617T0615Z/
Forsyth GA-Hall GA-
201 AM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR NORTHEASTERN FORSYTH AND SOUTHERN HALL COUNTIES...
At 200 AM EDT, a severe thunderstorm was located over Oakwood, or
near Gainesville, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gainesville, Flowery Branch, Oakwood, Candler, Aqualand Park,
Chestatee, Chestnut Mountain, Oscarville and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3427 8371 3410 8387 3417 8407 3434 8398
3433 8396 3435 8397
TIME...MOT...LOC 0600Z 218DEG 10KT 3425 8390
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$457
WWUS52 KFFC 170607
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
207 AM EDT Fri Jun 17 2022
GAC117-139-170617-
/O.EXP.KFFC.SV.W.0150.000000T0000Z-220617T0615Z/
Forsyth GA-Hall GA-
207 AM EDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH AND
SOUTHERN HALL COUNTIES WILL EXPIRE AT 215 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3427 8371 3410 8387 3417 8407 3434 8398
3433 8396 3435 8397
TIME...MOT...LOC 0607Z 218DEG 10KT 3426 8389
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:47 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 16, 9:47 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 947 PM EDT Thu Jun 16 2022 .UPDATE... Convective coverage remains sparse across the forecast area this evening, with only isolated thunderstorms anticipated over north Georgia at this time. With strong instability lingering over the area with warm temperatures and ample moisture, storms that develop will be capable of becoming strong to severe, with gusty winds, hail, locally heavy rain, and frequent lightning all being threats. The Heat Advisory from earlier today has been allowed to expire at 8 PM, although another Heat Advisory is in effect from 11 AM to 8 PM across the majority of the forecast area on Friday. King && .PREV DISCUSSION... /Issued 801 PM EDT Thu Jun 16 2022/ UPDATE... Updated for the 00Z Aviation Discussion. PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/ SHORT TERM /Tonight through Friday Night/... Cu field has developed across much of the CWA this afternoon. The convection, so far, has stayed to the NE of the outlook area. Do expect some activity to begin building into the NE portion of the CWA in the next few hours. For now, pops are isold/sct - because we need a trigger for storms. If/when the activity across western NC/update SC gets a bit more organized, it could provide just the push for tstms this afternoon and evening. The best pops right now are across the eastern portions of the CWA, but remain in the low chance category. If we do get a more organized cluster of storms, pops would definitely need some tweaking. Hi-res convective models are all over the place, with very little activity across the CWA this afternoon/evening. If storms do get going, like in the last few days, all of the parameters are there for strong to severe storms. Mid level lapse rates are steeper than in previous days and CAPE remains very high. There is one difference from previous days though...we are a bit drier. Tomorrow will be a bit different. The mid level high pressure center will have shifted to the west, leaving the CWA in north/northwest flow aloft. There should also be a weak boundary pushing south across the CWA during peak heating. There are some differences in the models on the amount of moisture available for convection, but will at least go mid-hi chance range. The hi-res models look to begin initiating convection during the early to mid afternoon along and ahead of the boundary. As in previous days, there will be copious surface instability and lapse rates will be steep. A Heat Advisory remains in effect for much of the CWA, outside of the NE mtns, until 8PM this evening. Have gone ahead and issued a Heat Advisory for portions of the CWA again tomorrow. The far northern portion of the Heat Advisory is a bit marginal. If convection develops early, heat indices may not reach critical thresholds. Do think areas south of I-20 will have the best potential for reaching 105-109 heat indices. NListemaa LONG TERM /Saturday through Thursday/... Despite there being little in the way of a pattern change (still very much dominated by a strong mid-level ridge) for the long term, a distinctly drier airmass slinks in across the southeast from over central Canada. Dewpoints take a tumble in response, currently forecasted to bottom out in the mid-to-upper 50s. As such, our rain chances drop to near-zero through D7. Unfortunately, despite the drier air helping out with mitigating the "oppressive-ness" of the airmass, we will see little-to-no respite from our continued heat wave. Sunday looks to be the least miserable day in the extended, with highs currently forecasted to be in the upper-80s to lower-90s across the CWA. As we kick off the work week, highs start a steady climb back towards the triple digits. It is a bit too early to truly sound the alarm bells, but mid-week next week looks to make a run at meeting Heat Advisory criteria from air temperatures alone. Locales along and south of I-85 may see maximum temperatures in the low- 100s. In addition, thanks to much drier dewpoints and days with no wetting rains, will need to monitor the potential for much of the forecast area to meet Fire Danger criteria (in June!). At the moment, D0-D1 conditions have begun to creep northward into central Georgia proper. Coinciding with the previous point, the CPC has outlooked portions of north and west central Georgia as potential locations for onset of Flash Drought next week due to excessive heat and spotty precipitation thanks to convective mode. As we enter astronomical summer next Tuesday, we'll have a lot of heat related concerns on our hands. Morgan AVIATION... 00Z Update... Coverage of convection has remained limited across much of north and central Georgia, with only isolated SHRA expected over the next couple of hours. VFR conditions are expected during the overnight and morning, with a cu field between 040-050 developing by 15-16Z. A frontal boundary will push southward across north and central Georgia tomorrow. At this time, precipitation ahead of the front is expected to impact the TAF sites in the mid afternoon hours through the early evening, with a PROB30 for TSRA at ATL from 19-23Z and at MCN/CSG from 20-00Z. Winds are starting the period from S to SW at 4-6 kts, and is expected to shift to NW at 6-10 kts by 15Z on Friday and through the afternoon. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 74 99 75 94 / 20 40 20 5 Atlanta 76 97 76 93 / 20 40 20 5 Blairsville 69 90 68 84 / 20 30 20 0 Cartersville 74 96 73 91 / 20 30 20 5 Columbus 75 97 76 97 / 10 30 20 10 Gainesville 74 96 75 92 / 20 40 20 5 Macon 73 100 75 98 / 10 40 20 10 Rome 74 97 74 92 / 10 30 20 0 Peachtree City 72 97 74 94 / 20 40 20 5 Vidalia 72 100 77 99 / 10 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 11 AM to 8 PM EDT Friday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. && SHORT TERM...NListemaa/King LONG TERM....Morgan AVIATION...King
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 938 PM EDT Thu Jun 16 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 938 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will be possible across northern Georgia through midnight. Any thunderstorms that develop will be capable of producing gusty winds, frequent lightning, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia again on Friday. Additionally, as line of strong to severe thunderstorms is expected Friday afternoon and evening with damaging wind gusts and large hail possible. Temperatures and dewpoints lower slightly beyond Friday as a weak cold front pushes into the area, before rebounding to Heat Advisory levels on Wednesday with widespread highs forecast in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 16, 10:20 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL SANDY SPRINGS 33.93N 84.38W
06/16/2022 E1.00 INCH FULTON GA SOCIAL MEDIA
QUARTER SIZED HAIL REPORTED VIA SOCIAL MEDIA IN SANDY
SPRINGS NEAR ROSWELL RD
&&
EVENT NUMBER FFC2200606
CHLocal storm report, Jun 16, 10:27 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1027 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 1 ENE SANDY SPRINGS 33.94N 84.37W
06/16/2022 E1.50 INCH FULTON GA PUBLIC
WALNUT SIZED HAIL OBSERVED AT ABERNATHY AND GLENRIDGE
RD
&&
EVENT NUMBER FFC2200607
CHSpecial weather statement, Jun 16, 11:44 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT Thu Jun 16 2022
GAZ023-170415-
Hall GA-
1144 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of central Hall County
through 1215 AM EDT...
At 1143 PM EDT, a strong thunderstorm was near Gainesville, moving
northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Flowery Branch, Oakwood, Lula and Murrayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3438 8366 3436 8367 3435 8365 3433 8365
3418 8388 3423 8396 3424 8395 3427 8395
3429 8393 3430 8393 3430 8395 3433 8395
3436 8398 3446 8391 3446 8389 3450 8384
TIME...MOT...LOC 0343Z 220DEG 11KT 3430 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 17, 12:29 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT Fri Jun 17 2022
GAZ041-042-170500-
Haralson GA-Carroll GA-
1229 AM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of Haralson and
northwestern Carroll Counties through 100 AM EDT...
At 1228 AM EDT, a strong thunderstorm was near Bremen, or near
Buchanan, moving west at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buchanan, Bremen, Temple, Tallapoosa, Mount Zion, Waco, Draketown,
Felton and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3390 8528 3386 8504 3381 8504 3381 8502
3368 8502 3358 8532 3390 8539
TIME...MOT...LOC 0428Z 089DEG 12KT 3378 8511
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 12:49 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Fri Jun 17 2022
GAZ042>044-170515-
Douglas GA-Carroll GA-South Fulton GA-
1249 AM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of southeastern Carroll
and southwestern Douglas Counties through 115 AM EDT...
At 1249 AM EDT, a strong thunderstorm was over Hannah, or 10 miles
east of Carrollton, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Villa Rica, Whitesburg, Clem, Byers Crossroads, Abilene,
Lowell, Treasure Lake, Hannah, Seaton Lake and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3371 8508 3367 8482 3352 8479 3351 8482
3351 8485 3350 8485 3344 8506 3370 8510
TIME...MOT...LOC 0449Z 082DEG 7KT 3360 8490
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 12:58 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 AM EDT Fri Jun 17 2022
GAZ023-034-035-170530-
Hall GA-Barrow GA-Gwinnett GA-
1258 AM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of northwestern Barrow,
northeastern Gwinnett and southern Hall Counties through 130 AM
EDT...
At 1258 AM EDT, a line of strong thunderstorms was along a line
extending from near Sugar Hill to Hog Mountain, and moving northeast
at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Rest Haven, Candler, Chateau Elan, Buford
Dam-Lake Lanier Parks, Aqualand Park, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Lake Lanier Islands and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3423 8369 3413 8382 3411 8382 3410 8379
3409 8379 3399 8388 3401 8411 3419 8405
3419 8401 3420 8399 3421 8398 3422 8396
3423 8397 3425 8395
TIME...MOT...LOC 0458Z 217DEG 9KT 3408 8401 3407 8391
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 16, 8:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jun 16, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 44 min |
| Jun 16, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 43 min |
| Jun 16, 10:49 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 41 min |
| Jun 16, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 47 min |
| Jun 16, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 49 min |
| Jun 16, 11:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 17, 12:29 AM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 17, 12:49 AM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 17, 12:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 17, 1:35 AM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 17, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 17, 2:11 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 34 min |
| Jun 17, 2:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 18 min |
| Jun 17, 2:26 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 35 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jun 17, 3:00 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| Jun 17, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Jun 17, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 34 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Walker, Whitfield | 28 min |
| Jun 17, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more | 43 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Polk | 26 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Polk | 30 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 32 min |
| Jun 17, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Jun 17, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 33 min |
| Jun 17, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 32 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 40 min |
| Jun 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 50 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 17, 6:04 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 17, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 43 min |
| Jun 17, 6:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 30 min |
| Jun 17, 6:31 PM EDT | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Jun 17, 6:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 52 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 27 min |
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jun 17, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 47 min |
| Jun 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 45 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 23 min |
| Jun 17, 7:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 17, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 52 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Jun 17, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 40 min |
| Jun 17, 7:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Jun 17, 7:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.